# SDR AALA20091115TUL01

- Difficulty date: November 14, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 60,507 hours, 31,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 9 HAS DAMAGED SHROUD.  REPLACED TWO LAMPS, LENS AND SHROUD AT ROW 9.
